# SDR I5EA2019052400024

- Difficulty date: May 15, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,887 hours, 35,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCEPANCY: FOUND DAMAGE AT LT FUSELAGE STA 440 BETWEEN STRINGERS 8L AND 9L.  CORRECTIVE ACTION: ACCOMPLISHED REPAIRS AT LT FUSELAGE STA 440 BETWEEN STRINGERS 8L AND 9L PER AD 2009-01-02 AND SB 737-25-1544 INSTRUCTIONS.
